City Research Online

Items where Author is "Bignozzi, V."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 5.

Article

Asimit, A.V., Bignozzi, V., Cheung, K. C., Hu, J. and Kim, E. (2017). Robust and Pareto Optimality of Insurance Contract. European Journal of Operational Research, 262(2), pp. 720-732. doi: 10.1016/j.ejor.2017.04.029

Bignozzi, V. and Tsanakas, A. (2016). Parameter uncertainty and residual estimation risk. Journal of Risk and Insurance, 83(4), pp. 949-978. doi: 10.1111/jori.12075

Bignozzi, V. and Tsanakas, A. (2016). Model uncertainty in risk capital measurement. Journal of Risk, 18(3), pp. 1-24.

Wang, R., Bignozzi, V. and Tsanakas, A. (2015). How Superadditive Can a Risk Measure Be?. SIAM Journal on Financial Mathematics, 6(1), pp. 776-803. doi: 10.1137/140981046

Working Paper

Bignozzi, V. and Tsanakas, A. (2013). Characterization and Construction of Sequentially Consistent Risk Measures. SSRN.

This list was generated on Tue Jun 2 05:21:37 2020 UTC.